# SDR SWAA2020031242403

- Difficulty date: February 12, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 73,404 hours, 42,536 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 141A851349
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST SWA QC REP MDB. AD DRIVEN. E&E COMPARTMENT AFT OF STA 360, STR 27R STRINGER SPLICE IS CORRODED (STA 362, STR 27R, WL 150).         STRINGER SPLICE IN E&E COMPARTMENT AFT OF BS 360 S-27R. WL 150. 100% MATERIAL LOSS. ORIGNAL ALL WORK FOR SPLICE ACCOMPLISHED ON NRC Y174915 P/N 141A8513-49
